PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On canonical subfield preserving polynomials

Volume 166 / 2014

Giacomo Micheli, Davide Schipani Acta Arithmetica 166 (2014), 23-32 MSC: Primary 11T06, 12E05; Secondary 12E20. DOI: 10.4064/aa166-1-3

Abstract

Explicit monoid structure is provided for the class of canonical subfield preserving polynomials over finite fields. Some classical results and asymptotic estimates will follow as corollaries.

Authors

  • Giacomo MicheliInstitute of Mathematics
    University of Zurich
    Winterthurerstrasse 190
    8057 Zürich, Switzerland
    e-mail
  • Davide SchipaniInstitute of Mathematics
    University of Zurich
    Winterthurerstrasse 190
    8057 Zürich, Switzerland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image